Permanence in a class of delay differential equations with mixed monotonicity

Győri, István and Hartung, Ferenc and Mohamady, Nahed A.: Permanence in a class of delay differential equations with mixed monotonicity. Electronic journal of qualitative theory of differential equations : special edition, (3) 53. pp. 1-21. (2018)

[img] Cikk, tanulmány, mű
ejqtde_2018_053.pdf

Download (665kB)

Abstract

In this paper we consider a class of delay differential equations of the form x˙(t) = α(t)h(x(t − τ), x(t − σ)) − β(t)f(x(t)), where h is a mixed monotone function. Sufficient conditions are presented for the permanence of the positive solutions. Our results give also lower and upper estimates of the limit inferior and the limit superior of the solutions via a special solution of an associated nonlinear system of algebraic equations. The results are generated to a more general class of delay differential equations with mixed monotonicity.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 53
Page Range: pp. 1-21
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - késleltetett
Additional Information: Bibliogr.: p. 19-21. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 07. 08:21
Last Modified: 2018. Nov. 07. 13:47
URI: http://acta.bibl.u-szeged.hu/id/eprint/55723

Actions (login required)

View Item View Item